# SDR EISA20000089

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Component: Floorbeam, Boeing
- Component part number: 6520827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK D RT BETWEEN STA 460 TO STA 690 HAS CORROSION.  REMOVED SEAT TRACK FROM STA 460 TO 580, STA 660 TO 700.  FABRICATED, ALODINED, PRIMED AND INSTALLED IAW SRM 51-30-2, 53-10-2, 51-10-2, 53-10-5.
